MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2108 SERIES SAGITTAL BLADE (24.8 X 0.88 X 73.8MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO 2108 SERIES SAGITTAL BLADE (24.8 X 0.88 X 73.8MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 2108105000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device, foreign material was identified in the pack.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
E1:initial reporter updated to health care professional.H6: the device was not returned for investigation.The quality investigation is complete.
 
Event or Problem Description

Brand Name
2108 SERIES SAGITTAL BLADE (24.8 X 0.88 X 73.8MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9495192
Report Number0001811755-2019-04089
Device Sequence Number13973122
Product Code GFA
UDI-Device Identifier04546540042019
UDI-Public04546540042019
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2108105000
Device Catalogue Number2108105000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1